# SDR AALA202206011600

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 24,380 hours, 7,339 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 568127202007
- Part serial: 32356
- Condition: Low Pressure
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENROUTE ECAM FUEL LEFT TANK PUMP 1 LOW PRESSURE. 8100# FUEL IN LEFT TANK, LEFT TANK #1 TURNED OFF PER ECAM INSTRUCTIONS. REPLACED LEFT TANK #1 PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
